# SDR UALA2011120506684

- Difficulty date: December 4, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 37,714 hours, 9,395 cycles
- Engine: Pwa PW4056
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 8221152002
- Part serial: 74
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GPS EICAS INOPERATIVE.  RESET, NO HELP.  INOP PER MEL.  REPLACED LEFT MMR RECEIVER PER MM AND ACP TEST 30 ON MCDP, ALSO ACCOMPLISHED ILS TEST, CHECKED OKAY.
